MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. KNIFE 3722110 SICKLE; PFM11

INTEGRA MICROFRANCE S.A.S. KNIFE 3722110 SICKLE; PFM11
Model Number 3722110
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the customer was cut by the sickle knife (3722110) when opening the box.It was reported the instrument was not in any packaging; there was no protective covering or bubble wrap.There was no patient involvement; thus, no patient injury or surgical delay was reported.
 
Additional Manufacturer Narrative
The suspected sickle knife (3722110) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies related to the reported complaint were found.A definitive root cause of the reported issue could not be determined.This complaint may be the result of the product not being packaged in a protective plastic case.The product drawing did not specify that the product should be packaged in a plastic case until july-2019 and this reported product lot indicates manufacture date of january 2019.Inspection of pre-2020 lots was initiated for this issue at the local distribution center and were discarded.

Brand Name
KNIFE 3722110 SICKLE
Common Device Name
PFM11
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15324608
Report Number3003249645-2022-00042
Device Sequence Number20134582
Product Code JYO
UDI-Device Identifier10381780082217
UDI-Public10381780082217
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number3722110
Device Catalogue Number3722110
Device Lot NumberAZ1901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2022
Supplement Date Received by Manufacturer11/23/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date12/06/2022
Date Device Manufactured01/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown